# SDR DALA2024050604930

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 73,311 hours, 29,210 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: UNKNOWN
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3742 -TIRE- RIGHT NLG TIRE TREAD SEPARATION ON TAKEOFF IAD. CORRECTIVE ACTION: REPLACED LT-RT NLG TIRES, E/E DOOR, LOWER TCAS ANTENNA AND FORWARD FUSELAGE DRAIN. PERFORMED LT-RT ENGINE BORESCOPES. AIRCRAFT RETURNED TO SERVICE.
